Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

A numerical method for locating the zeros of an analytic function


Authors: L. M. Delves and J. N. Lyness
Journal: Math. Comp. 21 (1967), 543-560
MSC: Primary 65.50
MathSciNet review: 0228165
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.50

Retrieve articles in all journals with MSC: 65.50


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1967-0228165-4
PII: S 0025-5718(1967)0228165-4
Article copyright: © Copyright 1967 American Mathematical Society